Back to MJ's Publications

Publications about 'Large-scale systems'
Journal articles
  1. F. Lin and M. R. Jovanovic. Least-squares approximation of structured covariances. IEEE Trans. Automat. Control, 54(7):1643-1648, July 2009. Keyword(s): Optimization, Large-scale systems, Least-squares approximation, Structured covariances. [bibtex-entry]


  2. M. R. Jovanovic, J. M. Fowler, B. Bamieh, and R. D'Andrea. On the peaking phenomenon in the control of vehicular platoons. Syst. Control Lett., 57(7):528-537, July 2008. Keyword(s): Control of vehicular formations, Large-scale systems, Peaking. [bibtex-entry]



Back to MJ's Publications




Disclaimer:

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All person copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.




Last modified: Tue Oct 28 15:13:32 2014
Author: mihailo.


This document was translated from BibTEX by bibtex2html